Any suggestions for an alternative to Propranolol / Inderal ?
Anyone got any suggestions for what I try next for performance anxiety (public speaking)? Propranolol is doing funny things to my head (fuzzy, blurry thinking, verging on mini-intermittent headaches) a week or so after taking it. Strange thing is, I was using it fine for about 5-6 years, then suddenly I've developed these side effects...
I could live with them, but for the fact they stay around for several weeks after just one dose and it drives me crazy...
Anyway, I was thinking of pindolol / atenolol etc ?? Any views on the usefulness of these (or other) alternatives and their suitability for performance anxiety?
I was prescribed Atenolol for a different reason (as a side effect pill for an antipsychotic) but I did find it more tolerable than Inderal as did some other people I knew but each person responds differently to each medication but it would make sense to discuss that option with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.